CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
QUATERNION RATIONAL SURFACES 期刊论文
JOURNAL OF COMMUTATIVE ALGEBRA, 2020, 卷号: 12, 期号: 2, 页码: 237-261
Authors:  Hoffman, Jerome William;  Jia, Xiaohong;  Wang, Haohao
Favorite  |  View/Download:4/0  |  Submit date:2020/06/30
syzygy  graded minimal free resolution  implicit equations  
mu-Bases for rational canal surfaces 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2019, 卷号: 69, 页码: 11-26
Authors:  Yao, Shanshan;  Jia, Xiaohong
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Canal surface  mu-basis  Syzygy  Parametrization  Inversion formula  
Survey on the theory and applications of mu-bases for rational curves and surfaces 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 329, 页码: 2-23
Authors:  Jia, Xiaohong;  Shi, Xiaoran;  Chen, Falai
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Rational curve/surface  mu-basis  Syzygy  Parametrization  Implicitization  Singularity computation  
anewproofforthecorrectnessofthef5algorithm 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 4, 页码: 745
Authors:  Sun Yao;  Wang Dingkang
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
线性方程组符号求解Bareiss算法的改进与实现 期刊论文
系统工程理论与实践, 2004, 卷号: 024, 期号: 007, 页码: 98
Authors:  王新民;  高小山
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10